# SDR SWAA2021112928726

- Difficulty date: October 8, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAR STRAP BS 290 - 296, S8 - 9R,  FOUND A CRACK INDICATION FROM FASTENER HOLE FWD OF FITTING LATCH. CRACK LENGTH=1.772'.    STARTED REMOVING FASTENERS COMMON TO REPAIR.   PERFORMED HFEC ON CUTOUT AREA. IAW NDT PART 6 51-00-00 PROCE 23.  NO CRACKS FOUND.   HFEC ROTO ON FASTENERS OPEN HOLES IAW NDT PART 651-00-00 PROCE 16.  NO CRACKS FOUND.  HFEC COUNTERSINKS OPEN HOLES IAW NDT PART 6 53-30-00 PROCE 3.   NO CRACKS FOUND.  COMPLETED REMOVAL OF FASTENERS COMMON TO REPAIR IAW SRM 51-40-02-0G-0 & 53-10-01-2R-6.   CUT-OUT DAMAGED IAW SRM 53-10-01-2R-6.   REMOVED SEAL DEPRESSOR 51-40-02-0G-0,   COMPLETED FABRICATION OF REPAIRDOUBLER, TRIPLER FILLER AND TAPER SHIMS PER B737SRM53-10-01-2R-6.
